# SDR NACA2025092600002

- Difficulty date: September 26, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,215 hours, 13,024 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sealant
- Condition: Missing
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FAN EXIT (INNER FRONT) FAIRINGS SEGEMENTS MISSING SEALANT AROUND COMPRESSOR SECTION CASE ON NR 2 ENG.   APPLIED RTV SEALANT TO FAN EXIT (INNER FRONT) FAIRING SEGMENTS IAW B767-300 REF. AMM 72-34-03.
